Vol. 46, No. 1, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Krull-Schmidt and cancellation over local rings

Edward Graham Evans, Jr.

Vol. 46 (1973), No. 1, 115–121
Abstract

This paper proves a partial converse to the Krull-Schmidt theorem for HenseI local rings and a cancellation result for modules in terms of the endomorphism ring of the module. The second result is then used to prove the cancellation theorem for finitely generated modules over local rings.

Mathematical Subject Classification
Primary: 16A10
Milestones
Received: 23 February 1972
Published: 1 May 1973
Authors
Edward Graham Evans, Jr.